# SDR UALA2011072703872

- Difficulty date: July 26, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 63,011 hours, 12,078 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Part number: 77412292
- Condition: Unsecure
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8J CEILING LIGHT HANGING LOOSE.  SECURED & REINSTALLED LENSE.
